Liste des citations dans Numdam pour : Semi-smooth Newton methods for variational inequalities of the first kind

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 37 (2003) no. 1, pp. 41-62.


ESAIM: Control, Optimisation and Calculus of Variations, Tome 17 (2011) no. 4, pp. 931-954.

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 43 (2009) no. 1, pp. 81-117.

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 39 (2005) no. 4, pp. 827-854.